# SDR MWEA99336

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 5913184501N
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY SERVICE DOOR PAN CRACKED AT UPPER HINGE CUTOUT UPPER RADIUS.  MTC INSTALLED NEW UPPER DOOR PAN AND FABRICATED AND INSTALLED DOUBLER AND SPLICE.
